# SDR CALA2013102992446

- Difficulty date: October 25, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,786 hours, 14,757 cycles
- Engine: Pwa PW4060
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: S241T100211
- Part serial: 86
- Condition: Damaged
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KNOB ON AUTOPILOT MODE CONTROL PANEL IS MISSING, BENT, STICKS & LOOSE.  HEADING SELECT KNOB IS BROKEN, CANNOT SET HEADING ON MCP, KNOB LOOSE.  HEADING HOLD WORKS OK.  AFCS MODE CONTROL PANEL REPLACED IAW AMM 22-11-02 PP201 & AMM 22-00-02 P208 TEST 04.
